# SDR CALA201410249562

- Difficulty date: October 24, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 95,279 hours, 15,081 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF A CHECK J C 6-2006-A ITEM 2C 3 GUARDED EMER LIGHT SWITCH ON P22 AFT ATTENDANTS PANEL WHEN PUSHED TO ON POSITION DOES NOT ILLUMINATE EMER LIGHTS.  FOUND WIRE W1224-087-22 INSTALLED IN WRONG LOCATION OF CONNECTOR D4290P IAW WDM 33-27-11 PG 2A SHEET 4.  WIRE SHOULD BE TERMINATED AT PIN 49, BUT IS CURRENTLY IN POSITION 39.  RELOCATE WIRE TO CORRECT POSITION IAW WDM.  REMOVED WIRE W1224-087-22 FROM POS 39 & REINSTALLED INTO POSITION 49 OF CONNECTOR D4290 P IAW WDM 33-27-11.  OPERATIONS NORMAL IAW MM 33-51-00.
